# SDR 95ZZZX3673

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N93943
- Make and model: Cessna 185
- Aircraft serial: 18503267
- System (JASC): 2730 · Elevator Control System
- Part: Pin
- Part number: NAS561P38
- Condition: Sheared
- Location: Trim Wheel
- Part time: 1,489 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTED TRIM WHEEL COULD BE TURNED WITHOUT CHAIN OR SPROCKET MOVEMENT APPROXIMATELY 2 CLICKS OF TENSIONER.  DISASSEMBLED WHEEL, SHAFT, AND SPROCKET AND FOUND ROLL PIN SECURING SPROCKET TO SHAFT IN 3 PIECES.  SAFETY WIRE WAS HOLDING TOGETHER ENOUGH THAT TRIM STILL WORKED.  SUBMITTER SUGGESTED CLOSE ATTENTION NEEDS TO BE USED TO DETECT PROBLEM.
